# SDR ASAA2015122614457

- Difficulty date: December 26, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 32,104 hours, 9,581 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA30A1001
- Part serial: AA121736
- Condition: Stiff
- Location: Crossfeed Valve
- Part time: 32,102 hours, 9,580 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT AT 10,000 FT, CROSSFEED IN TRANSIT LIGHT STARTED COMING ON AND OFF INTERMITTENTLY.  CONTINUED TO DO SO IN CLIMB.  RECYCLED CROSSFEED VALVE AS CENTER FUEL ALMOST GONE. LIGHT STOPPED FLASHING.  ACFT GROUNDED. CURRENTLY SYSTEM WORKS BUT DURING COURSE OF TROUBLESHOOTING FOUND MANUAL OPEN/CLOSE LEVER ON ACTUATOR EXTREMELY STIFF COMPARED TO NEW VALVE ACTUATOR.  REPLACED ENGINE FUEL CROSSFEED ACTUATOR IAW AMM 28-22-21-000-804 AND 28-22-21-400-804.  GROUND FUNCTIONAL CHECK GOOD IAW AMM 28-22-21-710-801.
